# SDR DBCA2018090400054

- Difficulty date: August 31, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N92ND
- Make and model: Cessna 525A
- Aircraft serial: 186
- Aircraft time: 2,783 hours, 2,084 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341031
- Part serial: 570
- Condition: Failed
- Location: Ac Bay
- Part time: 1,629 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIVE LEG PILOT NOTED AIR CONDITIONING WASN'T WORKING. LANDING IN CZBM WAS UNEVENTFUL. TECHNICIANS TROUBLESHOT TO BAD CURRENT LIMITER AND VCCS MOTOR.  REMOVED AND REPLACED MOTOR. OPERATIONS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
